Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

5 times in the past 6 months, my husband has

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 1954
Answered : 3819 Questions
Question
5 times in the past 6 months, my husband has had flu like symptoms: vomiting, joint pain, fatigue, vertigo, dehydration. He is 64 and still works full time as a pharmacist. These bouts of illness come on suddenly and least 2-3 days. During that time he can only sleep and eat and drink small amounts. Twice, he has been to a walk-in clinic and told he has the flu although he has not been tested. He did have his flu shot in August. It has not even been 7 days since his last bout and I had to pick him up at work at 10:00 this morning due to chills, uncontrolled vomiting. He was fine at 8:00 am. His temp at 11:30 was 96 degrees. It is now 100.5. I feel there is something else going on that is being over looked. I am waiting for a call from his dr to hopefully get him an appt today.
Posted Fri, 1 Dec 2017 in Medicines and Side Effects
 
 
Answered by Dr. Prof. Kunal Saha 9 hours later
Brief Answer:
Ensure that he stays warm.

Detailed Answer:
Thanks for asking on HealthcareMagic.

I have gone carefully through your query and understand your concerns. It seems that your husband is suffering from repeated episodes of viral infection. I presume that there is an allergic component involved and think that it would be advisable to give him Montair LC (monteleukast+levocetirizine : prescription medicine) once daily regularly for the time being. Give him wholesome food. Give him plenty of fruits including citrus fruits. Give him steam inhalation. Keep him warm since cold temperatures depress our immunity and make us vulnerable to catching cold. Nothing more to suggest.

Let me know if I could help further.

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor